# SDR C77A200800005

- Difficulty date: January 27, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 483 hours, 265 cycles
- Engine: Ge CF348E5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 17036006401
- Condition: Obstructed
- Location: L/E Slat
- Part time: 483 hours, 265 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT INBOUND, PILOT SENT ACARS MESSAGE OF SLAT FAIL. A/C PERFORMED A ZERO FLAP LANDING, AND THE PILOT AS NOTED THE BRAKES HAVING A HIGH TEMP. AC PROCEEDED TO GATE UNDER ITS OWN POWER. MAINT THEN PERFORMED THE SLAT-ACE 1 AND 2 TESTS. ALL TESTS COMPLETED AND PASSED, IAW EMB175 FIM 27-81-00-810-803-A. MECHANIC DID NOTE WET SNOW IN THE SLAT TRACKS UPON PLACING THE SLATS TO THE FULL DOWN POSITION. THE WET SNOW WAS THEN REMOVED FROM THE TRACK.  MAINT ALSO PERFORMED A GVI OF MAIN LANDING GEAR BRAKES IAW EMB175 AMM 32-41-00. THE MECHANIC DID NOT NOTICE ANY MECHANICAL DEFECTS ON LANDING GEAR BRAKES AND TIRES.
